# SDR USAA2012051600013

- Difficulty date: May 8, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 53,510 hours, 20,045 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACK ON AFT FRAME SEGMENT OF RIGHT AFT EMERGENCY EXIT DOOR AT STA 1738.  REPLACED AFT FRAME SEGMENT OF RIGHT AFT EMERGENCY EXIT DOOR IAW EO 5210Y228.
